MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Catalog Number 231045
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during surgical preparation, discovered that the proxies were bent, and they completed the procedure using a different identical product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual evaluation noted the sample was provided in the original bard pouch and placed inside the large ziploc bag.Visual requirements states to use unaided eye at 12" to 18" distance under normal room lighting.Dimensional requirements state the guidewire is to be 0.038" ± 0.001", stepped od to be 0.127" ± 0.001", and tube od to be 0.123" ± 0.003.Upon evaluation, no visual defects were observed on the sample.The device exhibited a natural slight curvature, which is expected given its length and the material composition, both of which are designed to facilitate insertion during clinical placement.A 0.038" guidewire was successfully passed through the sample without resistance.The stepped od was measured at 0.1273" and the tube od was measured at 0.1225" using a laser micrometer.Also received one photo sample that shows top view of product within product packaging.No root cause could be found because the reported event was unconfirmed.Dhr review is not required as the reported event is unconfirmed.Labelling review is not required as the reported event is unconfirmed.Correction- d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21618378
Report Number1018233-2025-01726
Device Sequence Number15587436
Product Code FED
UDI-Device Identifier00801741101694
UDI-Public(01)00801741101694(11)241025(17)270709(10)BMJUFM08
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number231045
Device Lot NumberBMJUFM08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown